MathSciNet Relay Station
MathSciNet bibliographic data
MR873437 (88g:57045) 57S99 (22E40 53C99)
Zimmer, Robert J. On connection-preserving actions of discrete linear groups. Ergodic Theory Dynam. Systems 6 (1986), no. 4, 639–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement